# SDR 9714869923

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47469
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sense Line
- Condition: Leaking
- Location: Press Controllr
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURIZATION BEGAN OSCILLATING IN AUTO MODE EN ROUTE.  FLIGHT DIVERTED TO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED LEAK AT SENSE LINE FROM CONTROLLER TO DIFFERENTIAL SENSOR, OPERATIONAL CHECK NORMAL.
